Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Reductions of Hilbert's Tenth Problem

Martin Davis and Hilary Putnam
The Journal of Symbolic Logic
Vol. 23, No. 2 (Jun., 1958), pp. 183-187
DOI: 10.2307/2964397
Stable URL: http://www.jstor.org/stable/2964397
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Reductions of Hilbert's Tenth Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187